BibTeX record journals/cnsns/XuA13

download as .bib file

@article{DBLP:journals/cnsns/XuA13,
  author    = {Yufeng Xu and
               Om P. Agrawal},
  title     = {Models and numerical schemes for generalized van der Pol equations},
  journal   = {Commun. Nonlinear Sci. Numer. Simul.},
  volume    = {18},
  number    = {12},
  pages     = {3575--3589},
  year      = {2013},
  url       = {https://doi.org/10.1016/j.cnsns.2013.04.022},
  doi       = {10.1016/j.cnsns.2013.04.022},
  timestamp = {Thu, 30 Jul 2020 14:11:17 +0200},
  biburl    = {https://dblp.org/rec/journals/cnsns/XuA13.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics